# SDR UALA2012011600352

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 42,243 hours, 5,158 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 137
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MSG.  MSG 49-10760 REPLACED ELECTRIC STARTER PER MM, OPS GOOD. STARTED APU 3 TIME WITH NO FAULTS AND MSG NOT ACTIVE.
